Duke Mathematical Journal

Linear and Riccati systems

W. J. Coles

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 22, Number 3 (1955), 333-338.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077466402

Digital Object Identifier
doi:10.1215/S0012-7094-55-02235-3

Mathematical Reviews number (MathSciNet)
MR0073765

Zentralblatt MATH identifier
0065.07505

Subjects
Primary: 34.0X

Citation

Coles, W. J. Linear and Riccati systems. Duke Math. J. 22 (1955), no. 3, 333--338. doi:10.1215/S0012-7094-55-02235-3. https://projecteuclid.org/euclid.dmj/1077466402


Export citation